Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the motion of a magnetically confined plasma cylinder


Author: Chong-Wei Chu
Journal: Quart. Appl. Math. 22 (1964), 35-45
DOI: https://doi.org/10.1090/qam/177605
MathSciNet review: 177605
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. N. Rosenbluth, The stabilized pinch, Proc. Venice Conference on Ionization Phenomena in Gases, pp. 903-907 (1957)
  • [2] S. Chandrasekhar, Plasma physics, University of Chicago Press, Chicago, 1960 MR 0135545
  • [3] B. R. Suydam, Stability of a linear pinch, Proc. 2nd U. N. Conference on Peaceful Use of Atomic Energy 31 (1958) 157-159
  • [4] E. A. Frieman and R. M. Kulsrud, Problems in hydromagnetics, in Advances Appl. Mech. 5, Academic Press, 1958, pp. 195-231 MR 0111412
  • [5] C. W. Chu, Nonlinear wave motion in an infinite cylindrical plasma confined by a magnetic field, Ph.D. Thesis, University of Minnesota, 1963
  • [6] R. Courant and K. O. Friedrichs, Supersonic flow and shock waves, Interscience Publishers, Inc., New York, 1948 MR 0029615
  • [7] L. Bers and L. Nirenberg, Boundary value problems for nonlinear elliptic equations in two independent variables, Proc. International Cong, of Math. 2, Amsterdam, 1954 pp. 84-85
  • [8] E. Hopf, Elementare Bemerkungen über Lösungen partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus, Sitzber. Preuss. Akad. Wiss. 19 (1927) 147-152
  • [9] E. Hopf, A remark on linear elliptic equations of second order, Proc. Am. Math. Soc. 3 (1952) 791-793 MR 0050126
  • [10] L. Bers, Mathematical aspects of subsonic and transonic gas dynamics, Surveys Appl. Mech. 3, John Wiley & Sons, New York, 1958, pp. 33-34 MR 0096477


Additional Information

DOI: https://doi.org/10.1090/qam/177605
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society